# SDR CALA2025010601784

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 73,445 hours, 31,774 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4315542
- Part serial: 75537
- Condition: Missing
- Location: Zone 700
- Part time: 20,818 hours, 9,395 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING LIGHT MISSING ON ARRIVAL. REF LOG# 3413284 SEE LOG #3413284 FOR CORRECTIVE ACTION. LT LDG LIGHT MISSING WIRES EXPOSED,  REPLACED LH LANDING LIGHT HOUSING REF AMM 33-42-11-400-003-A. OPS CHECK GOOD AT THIS TIME.
